# SDR DALA1251910933

- Difficulty date: October 20, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 62,350 hours, 47,172 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 1240 L30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LONGERON 30 SPLICE FITTING T/E FLANGE IN CHANNEL HAS CORROSION AT BS 1240.  INSTALLED NEW SPLICE FITTING ON L30 AT BS 1196 TO 1244 IAW SRM 53-02, FIG 16 PG43.
